Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Why i do have palpitation because i am not over weight

I ve been having palpitations and i was asked to take the medicin inderal 10mg.. since the medication, i have been having more palpitation than i had before.. this time its every day and it doesnt matter when i m standing or lying. it can last for more than 15 min and it scares me alot. i m 26yr and also been daignose of having thalasemia Bminus... i will see my doctor in 3weeks time but this frequent palpitation is rreally scaring me. i want to knw why i do have such palpitation cos i m not over weight and not skinny either.
Asked On : Mon, 15 Nov 2010
Answers:  3 Views:  265
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Hi, i will suggest u to stop ur medicine and dont worry about the heart. As alternative treatments are far more better than allopathy. Instead u take khamira abresham 3 gms twice daily.or make a drug at home. Take 1" piece of ginger,3 to 4 cloves garlic, 1 beetle leaf(paan),and 1 tsp nigella seeds. Cut ginger garlic and pan into small pieces and soak in 1 cup of rose water overnight. Drain the water in the morning,Add 1 more cup of rose water to this and drink empty stomach. Soak fresh drugs for the next day. U will be amazed by the results after 10 conseq days.
Answered: Mon, 15 Nov 2010
I find this answer helpful
General & Family Physician Dr. Chakravarthy Mazumdar's  Response

Welcome to HealthcareMagic Forum.

At this stage I would not be worried if it is palpitations alone when they occur both at rest and on exercise. Your symptoms are more consistent with anxiety. A prescription of lowest dose of INDERAL also suggests that.

I would suggest to seek help from a Psychologist. In turn you can practice with relaxations techniques.

Take care.
Answered: Mon, 15 Nov 2010
I find this answer helpful
  Anonymous's Response
Answered: Tue, 16 Nov 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor